Illinois Journal of Mathematics

Baer-like decompositions of modules

L. A. Kurdachenko, J. Otal, and I. Ya. Subbotin

Full-text: Access by subscription


For certain artinian modules over group rings, we obtain the Baer decomposition, that is, a direct decomposition into two summands such that all chief factors of the first summand are ${\mathcal X}$-central and all chief factors of the second summand are ${\mathcal X}$-eccentric, for some formation $\mathcal X$ of finite groups.

Article information

Illinois J. Math., Volume 47, Number 1-2 (2003), 329-343.

First available in Project Euclid: 17 November 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20C12: Integral representations of infinite groups
Secondary: 20C07: Group rings of infinite groups and their modules [See also 16S34] 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17] 20F24: FC-groups and their generalizations


Kurdachenko, L. A.; Otal, J.; Subbotin, I. Ya. Baer-like decompositions of modules. Illinois J. Math. 47 (2003), no. 1-2, 329--343. doi:10.1215/ijm/1258488159.

Export citation